# SDR SWAA2015072942277

- Difficulty date: July 12, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 49,755 hours, 29,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 589357
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEFT FLIGHT WINDOW FRAME E-F POST CRACKED AT THE SECOND LOWER FASTENER HOLE.  REPAIRED POST IAW EA.
